Translator Disclaimer
2013 Hardy type inequalities on balls
Shuji Machihara, Tohru Ozawa, Hidemitsu Wadade
Tohoku Math. J. (2) 65(3): 321-330 (2013). DOI: 10.2748/tmj/1378991018

Abstract

Hardy type inequalities are presented on balls with radius $R$ at the origin in ${\boldsymbol R}^n$ with $n=2$ at least. A special attention is paid on the behavior of functions on the boundary.

Citation

Download Citation

Shuji Machihara. Tohru Ozawa. Hidemitsu Wadade. "Hardy type inequalities on balls." Tohoku Math. J. (2) 65 (3) 321 - 330, 2013. https://doi.org/10.2748/tmj/1378991018

Information

Published: 2013
First available in Project Euclid: 12 September 2013

zbMATH: 1281.26015
MathSciNet: MR3102537
Digital Object Identifier: 10.2748/tmj/1378991018

Subjects:
Primary: 26D10
Secondary: 46E35

Keywords: Hardy inequalities

Rights: Copyright © 2013 Tohoku University

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.65 • No. 3 • 2013
Back to Top